Pacific Journal of Mathematics

The index of convexity and parallel bodies.

Gerald A. Beer

Article information

Pacific J. Math., Volume 53, Number 2 (1974), 337-345.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 52A20: Convex sets in n dimensions (including convex hypersurfaces) [See also 53A07, 53C45]


Beer, Gerald A. The index of convexity and parallel bodies. Pacific J. Math. 53 (1974), no. 2, 337--345.

Export citation


  • [1] G. A. Beer, Continuity Properties of the Visibility Function, to appear, Michigan Math. J., 20 (1973), 297-302.
  • [2] G. A. Beer, The continunity of the visibility function on a starshaped set, Canad. J. Math., 24 (1972), 989-992.
  • [3] G. A. Beer, The index of convexity and the visibility function, Pacific J. Math., 44 (1973), 59-67.
  • [4] F. A. Valentine, Convex Sets, McGraw-Hill, New York, 1964.